Literature by the same author
plus at Google Scholar

Bibliografische Daten exportieren
 

On the number of minimal codewords in codes generated by the adjacency matrix of a graph

Title data

Kurz, Sascha:
On the number of minimal codewords in codes generated by the adjacency matrix of a graph.
In: Discrete Applied Mathematics. Vol. 309 (2022) . - pp. 221-228.
ISSN 1872-6771
DOI: https://doi.org/10.1016/j.dam.2021.12.015

Official URL: Volltext

Abstract in another language

Minimal codewords have applications in decoding linear codes and in cryptography. We study the number of minimal codewords in binary linear codes that arise by appending a unit matrix to the adjacency matrix of a graph.

Further data

Item Type: Article in a journal
Refereed: Yes
Keywords: minimal codewords; graphs; linear codes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematical Economics
Faculties
Result of work at the UBT: Yes
DDC Subjects: 000 Computer Science, information, general works > 004 Computer science
500 Science > 510 Mathematics
Date Deposited: 23 Dec 2021 06:32
Last Modified: 16 Mar 2023 11:52
URI: https://eref.uni-bayreuth.de/id/eprint/68230